advertisement
Question
Posted by: nicky | 2009/11/19

periods

im a week overdue for my periods and the last time i had intercourse with a guy was about a month ago but i took an overnight pill the next day and he used condoms, ive taken 2 pregnancy tests and theyve proved negative... could it be stress related that im overdue, im really worried, im goin into the 5th week now, and ive always been regular, i stopped the pill after about 17 years this year in june, then i started again thinking it was gona work with this guy but he was messing me around so i stopped again... can the overnight pill cause an irregular period for the 1st time that ive taken it?

i hope so, as im really worried??

thanks for your time cyperdoc...

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Nicky
Yes the emergency contraceptive can cause irregular menstruation. If your Pregnancy tests were negative I don't think you have to worry. (Especially if he also used a condom)
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2009/11/19

Hallo Nicky
Yes the emergency contraceptive can cause irregular menstruation. If your Pregnancy tests were negative I don't think you have to worry. (Especially if he also used a condom)
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement